# SDR TSAA0228198

- Difficulty date: October 1, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Aircraft: N741AL
- Make and model: Boeing 737-76N
- Aircraft serial: 28641
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: O-Ring
- Condition: Damaged
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 462 - HNL-BUR, FUEL BURNING OUT OF THE NR 2 MAIN TANK WITH THE CENTER PUMPS 'ON' CAUSING FUEL IMBALANCE BETWEEN THE WING TANKS.  THE BURN RATE IS 600 LBS PER HOUR.  TURNED NR 2 PUMPS OFF AND REDUCED THE BURN RATE TO APPROXIMATELY 300 LBS PER HOUR.  TURNING THE AFT FUEL PUMP OFF ONLY REDUCED THE BURN RATE TO 100 LBS.  RETURNED TO HNL FOR UNEVENTFUL LANDING.  MAINTENANCE VERIFIED WHEN NR 2 AFT FUEL PUMP IS ON, THE NR 2 MAIN FUEL TANK QUANTITY MIGRATES TO THE CENTER FUEL TANK.  REMOVED AND REPLACED NR 2 AFT FUEL PUMP DISCHARGE CHECK VALVE O-RINGS.  VERIFIED NO FUEL MIGRATION WITH NR 2 AFT FUEL PUMP ON.  AIRCRAFT RETURNED TO SERVICE.  (M)
